MAUDE Adverse Event Report: MICROVENTION, INC. BOBBY 8F; CATHETER PERCUTANEOUS

MICROVENTION, INC. BOBBY 8F; CATHETER PERCUTANEOUS
Model Number BOB-895-US
Medical Device Problem Codes Flaked (1246); Device Difficult to Setup or Prepare (1487); Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was stated to be available for return to the manufacturer for evaluation but has not yet been returned despite attempts made.Additional due diligence attempts are ongoing.The alleged product issue/event as described could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported that this morning while prepping the bobby for a carotid stent case.The tech found that the balloon had little flecks of material sticking out from the balloon.No patient involvement.
 
Additional Manufacturer Narrative
Based on our investigation findings there was no coating issue.The device was not being hydrated properly at the time the balloon was attempted to be inflated.Therefore, mvi no longer considers this event a reportable malfunction.

Brand Name
BOBBY 8F
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key23097133
Report Number2032493-2025-90500
Device Sequence Number15607804
Product Code DQY
UDI-Device Identifier00842429108543
UDI-Public(01)00842429108543(11)250331(17)280229(10)0001042388
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K193607
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBOB-895-US
Device Lot Number0001042388
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer10/03/2025
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown